The First Isomorphism Theorem on QI-algebras

Authors

  • Lee Sassanapitax Burapha University

DOI:

https://doi.org/10.24203/ajas.v8i3.6186

Keywords:

QI-algebra, homomorphism, isomorphism, normal, quotient

Abstract

The aim of this paper is to construct the first isomorphism theorem of QI-homomorphism of QI-algebras. The concepts of normal QI-subalgebras and quotient QI-algebras are also investigated.  

 

References

Abdalhussein M. S., “On a Fuzzy Completely Closed Filter with Respect of Element in a BH-algebra†Asian Journal of Applied Science, vol. 5, no. 2, pp. 467-476, 2017.

Ahn S. S., Ko J. M., Saeid A. B., “On Ideals of BI-algebrasâ€, J. Indones. Math. Soc., vol. 25, no. 1, pp. 24-34, 2019.

Bandaru R. K., “On QI-algebrasâ€, Discuss. Math. Gen. Algebra Appl., vol. 37, pp. 137-145, 2017.

Imai Y., Iseki K., “On Axiom Systems of Propositional Calculiâ€, XIV, Proc, Japan Acad., vol. 42, pp. 19-22, 1966.

Iseki K., “On BCI-algebrasâ€, Math. Sem. Notes, Kobe Univ., vol. 8, pp. 125-130, 1980.

Jun Y. B., Roh E. H., Kim H. S., “On BH-algebrasâ€. Scientiae Mathematicae, vol. 1, no. 3, pp. 347-354, 1998.

Megalai M., Tamilarasi A., “TM-algebra-An Introductionâ€, Computer Aided Soft Computing Techniques for Imaging and Biomedical Applications, CASCT, pp. 17-23, 2010.

Neggers J., Ahn S. S., Kim H. S., “On Q-algebrasâ€, Int. J. Math. And Math. Sci., vol 27, pp. 749-757, 2001.

Neggers J., Kim H. S., “On B-algebrasâ€, Mate. Vesnik, vol 54, pp. 21-29, 2002.

Neggers J., Kim H. S., “On d-algebrasâ€, Mathematica Slovaca, vol 49, pp. 19-26, 1999.

Prabpayak C., “Some Homomorphism Properties of TM-algebrasâ€, Applied Mechanics and Material, vol. 866, pp. 406-409, 2017.

Prabpayak C., Leerawat U., “On Ideal and Conguences in KU-algebrasâ€, Sci.Magna, vol. 5, no. 1. pp. 54-57, 2009

Prabpayak C., Leerawat U., “On Isomorphisms of KU-algebrasâ€, Sci.Magna, vol. 5, no. 3. pp. 25-31, 2009

Saeid A. B., Kim H. S., Razaei A., “On BI-algebras†An. St. Univ. Ovidius Constanta, vol 25, pp. 177-194.

Published

2020-06-28

How to Cite

Sassanapitax, L. (2020). The First Isomorphism Theorem on QI-algebras . Asian Journal of Applied Sciences, 8(3). https://doi.org/10.24203/ajas.v8i3.6186

Issue

Section

Articles